Alert archive / Illinois / River Flood Warnings in 2020

River Flood Warning 52, NWS Lincoln, IL

July 22, 2020Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 22, 2020, 8:24 PM CDT for Lawrence County, Illinois. It took effect at Jul 23, 2020, 11:30 AM CDT. It was in force for 54 hr.

The area

The outline as issued.

The facts

Issued
Jul 22, 2020, 8:24 PM CDT (01:24 UTC)
In effect from
Jul 23, 2020, 11:30 AM CDT
Expired
Jul 25, 2020, 5:03 PM CDT
In force
54 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.16 ft at Jul 25, 2020, 7:00 AM CDT.

actionminormoderate25303507/2307/2407/2507/26
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

186 
WGUS43 KILX 230124
FLWILX


Flood Warning
National Weather Service Lincoln IL
824 PM CDT Wed Jul 22 2020

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC101-231524-
/O.NEW.KILX.FL.W.0052.200723T1630Z-200725T0200Z/
/LAWI2.1.ER.200723T1630Z.200724T0600Z.200724T2000Z.NO/
824 PM CDT Wed Jul 22 2020

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Lawrenceville.
* From Thursday morning until Friday evening.
* At  745 PM Wednesday the stage was 29.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 30.4 feet by early Friday morning.The river will 
  fall below flood stage by Friday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  29.2 Wed 8 PM    29.7   30.3   29.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

25
8 follow-up statements
494 
WGUS83 KILX 231352
FLSILX


Flood Statement
National Weather Service Lincoln IL
852 AM CDT Thu Jul 23 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-240352-
/O.EXT.KILX.FL.W.0052.200723T1654Z-200725T0200Z/
/LAWI2.1.ER.200723T1654Z.200724T0600Z.200724T2000Z.NO/
852 AM CDT Thu Jul 23 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From this morning until Friday evening.
* At  745 AM Thursday the stage was 29.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 30.4 feet by early tomorrow morning.The river will 
  fall below flood stage by tomorrow afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  29.6 Thu 8 AM    30.3   29.3   28.6


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Roberson
240 
WGUS83 KILX 231536
FLSILX


Flood Statement
National Weather Service Lincoln IL
1036 AM CDT Thu Jul 23 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-240537-
/O.EXT.KILX.FL.W.0052.200724T0600Z-200724T1800Z/
/LAWI2.1.ER.200724T0600Z.200724T0600Z.200724T1200Z.NO/
1036 AM CDT Thu Jul 23 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From late tonight until Friday afternoon.
* At  945 AM Thursday the stage was 29.7 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  tomorrow morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  29.7 Thu 10 AM   30.0   29.1   28.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Roberson
456 
WGUS83 KILX 240059
FLSILX


Flood Statement
National Weather Service Lincoln IL
759 PM CDT Thu Jul 23 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County
  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-241459-
/O.EXT.KILX.FL.W.0052.200724T1800Z-200725T0000Z/
/LAWI2.1.ER.200724T1800Z.200724T1800Z.200724T1800Z.NO/
759 PM CDT Thu Jul 23 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From Friday afternoon until Friday evening.
* At  645 PM Thursday the stage was 29.8 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  29.8 Thu 7 PM    29.9   29.4   28.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

ILC025-159-241459-
/O.EXT.KILX.FL.W.0051.000000T0000Z-200727T0200Z/
/CLAI2.1.ER.200720T2241Z.200723T0245Z.200726T2000Z.NO/
759 PM CDT Thu Jul 23 2020

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Sunday evening.
* At  745 PM Thursday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.4 feet by & 
  early tomorrow morning. The river will fall below flood stage 
  Sunday afternoon.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  20.4 Thu 8 PM    20.3   19.9   18.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Erwin
797 
WGUS83 KILX 241147
FLSILX


Flood Statement
National Weather Service Lincoln IL
647 AM CDT Fri Jul 24 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-250000-
/O.CON.KILX.FL.W.0052.200724T1800Z-200725T0000Z/
/LAWI2.1.ER.200724T1800Z.200724T1800Z.200724T1800Z.NO/
647 AM CDT Fri Jul 24 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From this afternoon until this evening.
* At  545 AM Friday the stage was 29.9 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  29.9 Fri 6 AM    29.4   28.3   26.5


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Roberson
262 
WGUS83 KILX 241504
FLSILX


Flood Statement
National Weather Service Lincoln IL
1004 AM CDT Fri Jul 24 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-250503-
/O.EXT.KILX.FL.W.0052.200724T1800Z-200725T1200Z/
/LAWI2.1.ER.200724T1800Z.200725T0000Z.200725T0600Z.NO/
1004 AM CDT Fri Jul 24 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From this afternoon until Saturday morning.
* At  945 AM Friday the stage was 29.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 30.1 feet by this evening. The river will fall below 
  flood stage by early tomorrow morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  29.9 Fri 10 AM   29.9   29.0   27.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Roberson
504 
WGUS83 KILX 250033
FLSILX


Flood Statement
National Weather Service Lincoln IL
733 PM CDT Fri Jul 24 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County
  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-251433-
/O.EXT.KILX.FL.W.0052.000000T0000Z-200725T2100Z/
/LAWI2.1.ER.200724T2337Z.200725T0600Z.200725T1500Z.NO/
733 PM CDT Fri Jul 24 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Saturday afternoon.
* At  645 PM Friday the stage was 30.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.1 feet by 
  early tomorrow morning. The river will fall below flood stage 
  tomorrow morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  30.0 Fri 7 PM    30.1   29.0   27.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

ILC025-159-251433-
/O.EXT.KILX.FL.W.0051.000000T0000Z-200727T0742Z/
/CLAI2.1.ER.200720T2241Z.200724T1400Z.200727T0142Z.NO/
733 PM CDT Fri Jul 24 2020

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late Sunday night.
* At  645 PM Friday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  20.4 Fri 7 PM    20.2   19.3   16.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Erwin
152 
WGUS83 KILX 251331
FLSILX


Flood Statement
National Weather Service Lincoln IL
831 AM CDT Sat Jul 25 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-260300-
/O.EXT.KILX.FL.W.0052.000000T0000Z-200726T0300Z/
/LAWI2.1.ER.200724T2337Z.200725T1200Z.200725T2100Z.NO/
831 AM CDT Sat Jul 25 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until this evening.
* At  745 AM Saturday the stage was 30.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  30.1 Sat 8 AM    29.2   27.5   25.5


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Barnes
718 
WGUS83 KILX 252203
FLSILX


Flood Statement
National Weather Service Lincoln IL
503 PM CDT Sat Jul 25 2020

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC101-252233-
/O.CAN.KILX.FL.W.0052.000000T0000Z-200726T0300Z/
/LAWI2.1.ER.200724T2337Z.200725T1200Z.200725T2007Z.NO/
503 PM CDT Sat Jul 25 2020

The Flood Warning is cancelled for
  The Embarras River at Lawrenceville.
* At  445 PM Saturday the stage was 29.9 feet.
* Flood stage is 30.0 feet.
* Fell below flood stage at  307 PM Saturday.
* Forecast...The river will continue to fall to 29.2 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  29.9 Sat 5 PM    29.2   27.5   25.5


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 22, 6:15 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jul 22, 6:15 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
615 PM CDT Wed Jul 22 2020

.SYNOPSIS...
Issued at 315 PM CDT Wed Jul 22 2020

Isolated showers and storms will be possible this evening as a
cold front pushes south through the area. Some of the storms south
of I-70 could produce gusty winds and heavy rain. Additional
storms could develop along and south of I-70 on Thursday and
Friday. Hot and humid conditions will prevail this weekend, with
heat indices topping 100 degrees on Sunday afternoon.

&&

.SHORT TERM...(This evening through Thursday)
ISSUED AT 315 PM CDT Wed Jul 22 2020

The 20z surface analysis shows the cold front has reached a line
from Jacksonville to Pontiac, with a narrow line of showers mainly
on the northern periphery of our CWA. A thinning of the low clouds
ahead of the front has allowed for MUCAPEs to reach 2000-3000
J/kg east of I-55. Bulk shear values remain very weak. Weak
forcing ahead of the front has been enough for a few showers and
storms to develop in a line just south of I-72, with another area
south of I-70. SPC removed our far SE counties from the Day 1
Marginal Risk Day 1, but that area remains in the Day 1 Excessive
Rainfall Marginal Risk. PWATs approaching 2" would support some
very efficient rain producing storms, especially due to the
expected slow storm motion. Have kept high chance PoPs in our SE
counties this afternoon into the evening.

The front is progged to stall out roughly near I-70 tonight and
Thursday, keeping low chance PoPs for our southeast counties on
Thursday.

Temps look to remain relatively stable despite the cold FROPA,
with 60s for lows tonight and highs tomorrow in the mid 80s.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 315 PM CDT Wed Jul 22 2020

Thursday night and Friday will see the stalled front begin to
return northward as a warm front, as an upper level ridge in the
Plains builds eastward into Illinois. Subsident synoptic forcing
under high surface pressure will help to suppress storm chances,
as the summer-time heat begins to ramp up. Dry conditions are
likely to extend through the weekend with the help of warm air
aloft. 850 mb temps are projected to climb to around 20C, which
will support highs in the low 90s. Surface dewpoints climbing into
the middle 70s will push heat indices into the 100-105F range in
areas west of I-55 on Saturday and the entire CWA on Sunday.
Sunday may need a Heat Advisory if larger portions of the area are
projected to reach 105+ heat index.

A shortwave rolling southeast off the Canadian Prairies Sunday
night will help usher a cold front into Illinois on Monday. That
front will be advancing into a highly unstable air mass with weak
shear. Storm chances will ramp up along and ahead of the front
Monday afternoon, with gusty winds due to wet microbursts a
possibility, along with locally heavy rainfall. A upper trough
progressing into the Great Lakes on Tuesday will keep cyclonic
flow in place across Illinois, with storm chances continuing. The
front is expected to stall out across southern Illinois on
Wednesday, keeping the potential of isolated storms south of I-74.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 613 PM CDT Wed Jul 22 2020

A weak front is pushing across central Illinois this evening. It
has already passed through PIA/BMI/SPI and should reach DEC/CMI
over the next 1-2 hours. Passage of the front marks the back edge
of some spotty shower/storm chances with VFR conditions expected
through the remainder of the period. Northwest to northerly winds
are expected to set up behind the front, though should remain
light and may be variable at times as a result.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Shimon
SHORT TERM...Shimon
LONG TERM...Shimon
AVIATION...Deubelbeiss
Hazardous weather outlook, Jul 22, 3:33 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
333 PM CDT Wed Jul 22 2020

ILZ027>031-036>038-040>053-232045-
Cass-Champaign-Christian-De Witt-Fulton-Knox-Logan-Macon-Marshall-
Mason-McLean-Menard-Morgan-Peoria-Piatt-Sangamon-Schuyler-Scott-
Stark-Tazewell-Vermilion-Woodford-
333 PM CDT Wed Jul 22 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible until sunset. Some of the
storms could be strong east of I-55, with gusty winds and locally
heavy rains.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

There is a chance of thunderstorms late Sunday night through
Tuesday.

Hot and humid conditions will return this weekend, with the heat
indices peaking from 100 to 105 degrees Sunday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed through tonight.

ILZ054>057-061-062-066-232045-
Coles-Cumberland-Douglas-Edgar-Effingham-Moultrie-Shelby-
333 PM CDT Wed Jul 22 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Isolated to scattered thunderstorms are expected through mid
evening, before diminishing after dark. Some of the storms may
become strong through early evening, with gusty winds and locally
heavy rains possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Isolated thunderstorms will remain possible on Thursday.
At this time, severe weather is not anticipated. Thunderstorms
will be possible again Monday through Tuesday.

Hot and humid conditions will return Saturday through Monday,
with afternoon heat indices peaking from 97 to 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

ILZ063-067-068-071>073-232045-
Clark-Clay-Crawford-Jasper-Lawrence-Richland-
333 PM CDT Wed Jul 22 2020

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms are expected this evening, before
diminishing after midnight. Some of the storms may become strong
through early evening, with gusty winds. Locally heavy rain could
bring potential for flooding from slow moving thunderstorms.

Flooding will continue along the Little Wabash river at Clay City
through Friday morning. The Embarras river at Lawrenceville will
be near flood stage through tonight.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Isolated thunderstorms will remain possible Thursday, and again
Friday afternoon. At this time, severe weather is not
anticipated. A chance of thunderstorms returns to southeast IL
Monday through Tuesday.

Hot and humid conditions will return Saturday through Monday,
with afternoon heat indices around 100 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

Shimon

Nearby

River Flood Warnings in Illinois, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.